Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




151 Publications

2019 | Journal Article | IST-REx-ID: 6515   OA
Dyer R, Vegter G, Wintraecken M. Simplices modelled on spaces of constant curvature. Journal of Computational Geometry .
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6050   OA
Akopyan A, Fedorov R. 2019. Two circles and only a straightedge. Proceedings of the American Mathematical Society. 147, 91–102.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 193   OA
Alwen JF, Gazi P, Kamath Hosdurg C, Klein K, Osang GF, Pietrzak KZ, Reyzin L, Rolinek M, Rybar M. 2018. On the memory hardness of data independent password hashing functions. Proceedings of the 2018 on Asia Conference on Computer and Communication Security. ASIACCS: Asia Conference on Computer and Communications Security 51–65.
View | DOI | Download (ext.)
 
2018 | Thesis | IST-REx-ID: 201   OA
Iglesias Ham M. 2018. Multiple covers with balls, IST Austria, 171p.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 458   OA
Akopyan A, Bobenko A. 2018. Incircular nets and confocal conics. Transactions of the American Mathematical Society. 370(4), 2825–2854.
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 530   OA
Edelsbrunner H, Iglesias Ham M. 2018. Multiple covers with balls I: Inclusion–exclusion. Computational Geometry: Theory and Applications. 68, 119–133.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 106   OA
Akopyan A, Petrunin A. 2018. Long geodesics on convex surfaces. Mathematical Intelligencer. 40(3), 26–31.
View | DOI | Download (ext.)
 
2018 | Conference Paper | IST-REx-ID: 187   OA
Edelsbrunner H, Osang GF. 2018. The multi-cover persistence of Euclidean balls. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 99.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 409   OA
Akopyan A. 2018. On the number of non-hexagons in a planar tiling. Comptes Rendus Mathematique. 356(4), 412–414.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan A, Karasev R. 2018. Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. ArXiv.
View | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 188   OA
Edelsbrunner H, Virk Z, Wagner H. 2018. Smallest enclosing spheres and Chernoff points in Bregman geometry. SoCG: Symposium on Computational Geometry, Leibniz International Proceedings in Information, LIPIcs, vol. 99. 35:1-35:13.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 87
Edelsbrunner H, Nikitenko A. 2018. Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics. Annals of Applied Probability. 28(5), 3215–3238.
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan A, Avvakumov S, Karasev R. 2018. Convex fair partitions into arbitrary number of pieces. ArXiv.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner H, Iglesias Ham M. 2018. On the optimality of the FCC lattice for soft sphere packing. SIAM J Discrete Math. 32(1), 750–782.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 5678
Edelsbrunner H, Nikitenko A. 2018. Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan A, Balitskiy A, Grigorev M. 2018. On the circle covering theorem by A.W. Goodman and R.E. Goodman. Discrete & Computational Geometry. 59(4), 1001–1009.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58
Akopyan A, Segal Halevi E. 2018. Counting blanks in polygonal arrangements. SIAM Journal on Discrete Mathematics. 32(3), 2242–2257.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 692   OA
Akopyan A. 2018. 3-Webs generated by confocal conics and circles. Geometriae Dedicata. 194(1), 55–64.
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan A, Avvakumov S. 2018. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 6, e7.
View | Files available | DOI | arXiv
 
2017 | Journal Article | IST-REx-ID: 1022   OA
Pranav P, Edelsbrunner H, Van De Weygaert R, Vegter G, Kerber M, Jones B, Wintraecken M. 2017. The topology of the cosmic web in terms of persistent Betti numbers. Monthly Notices of the Royal Astronomical Society. 465(4), 4281–4310.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed